# SDR MALA070145

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N447XJ
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 20,739 hours, 22,739 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Canning
- Location: Bs 134
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN RT NOSE SKIN AT STA134 ON WL79 IS ALSO OIL CANNING.  INSTALLED DOUBLER IAW EO NR S53484.
